MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-10
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced personality module surgeon console (pmsc) to resolve error 48200 issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The pmsc was analyzed and the reported problem error 48200 on pmsc was confirmed.In artemis, there was error 48200 found to indicate the failure occurred in the field.Visual inspection, dvi ports on both scls were found damaged due to wear and tear.The pmsc was installed onto the golden system where the component functioned as expected.The golden system was set to run 10 power cycles and sitting idle for 45 minutes.Once testing was completed, the system error logs was inspected, but no error could be identified.The complaint was confirmed based on investigation results, which indicates that the device may have contributed to the customer reported issue.As a result of these findings, failure analysis concluded that the damage of digital video interface (dvi) ports on surgeon console leaf (scl)-1 is root cause of the reported issue.
 
Event or Problem Description
It was reported that during a training/demo of the da vinci system, error 48200 occurred and the left eye on the surgeon side console (ssc) was dark.Customer tried both a power cycle and a hard cycle, but the issue persisted.Technical support engineer (tse) confirmed that error 48200 pointed to the personality module surgeon console (pmsc).Tse advised customer to change the console, and this resolved the issue.Tse explained to customer that ssc required repair.There was no report of patient involvement.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24722494
Report Number2955842-2026-19653
Device Sequence Number10139091
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-10
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown